MAUDE Adverse Event Report: NUVASIVE, INC. MODULUS; METALLIC SPINAL INTERBODY FUSION CAGE

NUVASIVE, INC. MODULUS; METALLIC SPINAL INTERBODY FUSION CAGE
Model Number 1181855P2
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Unspecified Nervous System Problem (4426)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.
 
Event or Problem Description
It was reported that on (b)(6) 2022(?) the patient underwent spinal cage insertion using the xlif method between the third and fifth lumbar vertebrae, followed by vertebral fusion surgery between the third and fifth lumbar vertebrae.Then on (b)(6) 2026 our sales representative visited the medical institution for a postoperative follow-up and received a report that the patient had developed neurological symptoms.The surgeon suggested that the shim may have shifted posteriorly during traction device placement.

Brand Name
MODULUS
Common Device Name
METALLIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24866326
Report Number2031966-2026-00051
Device Sequence Number9271365
Product Code MAX
UDI-Device Identifier00887517726063
UDI-Public887517726063
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1181855P2
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown